Spectral properties of G-symbolic Morse shifts
Bulletin de la Société Mathématique de France, Volume 115 (1987), pp. 19-33.
@article{BSMF_1987__115__19_0,
     author = {Kwiatkowski, Jan and Sikorski, Andrzej},
     title = {Spectral properties of {G-symbolic} {Morse} shifts},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {19--33},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {115},
     year = {1987},
     doi = {10.24033/bsmf.2067},
     mrnumber = {88i:28032},
     zbl = {0624.28014},
     language = {en},
     url = {http://www.numdam.org/articles/10.24033/bsmf.2067/}
}
TY  - JOUR
AU  - Kwiatkowski, Jan
AU  - Sikorski, Andrzej
TI  - Spectral properties of G-symbolic Morse shifts
JO  - Bulletin de la Société Mathématique de France
PY  - 1987
SP  - 19
EP  - 33
VL  - 115
PB  - Société mathématique de France
UR  - http://www.numdam.org/articles/10.24033/bsmf.2067/
DO  - 10.24033/bsmf.2067
LA  - en
ID  - BSMF_1987__115__19_0
ER  - 
%0 Journal Article
%A Kwiatkowski, Jan
%A Sikorski, Andrzej
%T Spectral properties of G-symbolic Morse shifts
%J Bulletin de la Société Mathématique de France
%D 1987
%P 19-33
%V 115
%I Société mathématique de France
%U http://www.numdam.org/articles/10.24033/bsmf.2067/
%R 10.24033/bsmf.2067
%G en
%F BSMF_1987__115__19_0
Kwiatkowski, Jan; Sikorski, Andrzej. Spectral properties of G-symbolic Morse shifts. Bulletin de la Société Mathématique de France, Volume 115 (1987), pp. 19-33. doi : 10.24033/bsmf.2067. http://www.numdam.org/articles/10.24033/bsmf.2067/

[1] Baxter (J. R.). - A class of ergodic transformations having simple spectra, P.A.M.S., Vol. 27, 1971, pp. 275-279. | MR | Zbl

[2] Coquet (J.), Kamae (T.) et Mendes-France (M.). - Sur la mesure spectrale de certaines suites arithmétiques, Bull. Soc. Math. France, Vol. 105, 1977, pp. 369-384. | Numdam | MR | Zbl

[3] Del Junco (A.). - A transformation with simple spectrum which is not rank one, Can. J. Math., Vol. 29, No. 3, 1977, pp. 653-663. | MR | Zbl

[4] Goodson (G. R.). - On the spectral multiplicity of a class of finite rank transformation, preprint, 1984.

[5] Kakutani (S.). - Strictly ergodic symbolic dynamical systems, Proc. 6th Berkeley Symp., Vol. 2, pp. 319-326. | MR | Zbl

[6] Keane (M.). - Generalized Morse sequences, Z. Wahr. verw. Geb., Vol. 10, 1968, pp. 335-353. | MR | Zbl

[7] Keane (M.). - Strongly mixing g-measures, Inventiones Math., Vol. 16, No. 4, 1972, pp. 309-324. | MR | Zbl

[8] Kwiatkowski (J.). - Spectral isomorphism of Morse dynamical systems, Bull. Acad. Pol. Sc., serie sc. math., Vol. XXIX, No. 3-4, 1981, pp. 105-114. | MR | Zbl

[9] Kwiatkowski (J.). - Isomorphism of regular Morse dynamical systems induced by arbitrary blocks, Studia Math., Vol. 84, No. 3 (to appear). | MR | Zbl

[10] Lemanczyk (M.). - The centralizer of Morse shifts.

[11] Martin (J. C.). - Generalized Morse sequences on n-symbols, P.A.M.S., Vol. 54, 1976, pp. 379-383. | MR | Zbl

[12] Martin (J. C.). - The structure of generalized Morse minimal sets on n-symbols, P.A.M.S., Vol. 2, 1977, pp. 343-355. | MR | Zbl

[13] Queffelec (M.). - Mesures spectrales associées à certaines suites arithmétiques, Bull. Soc. Math. France, Vol. 107, 1979, pp. 385-421. | Numdam | MR | Zbl

[14] Queffelec (M.). - Contribution à l'étude spectrale de suites arithmétiques, Thèse, 1984.

[15] Parry (W.). - Topics in ergodic theory, Cambridge, University Press, 1981. | MR | Zbl

[16] Robinson (E. R.). - Ergodic measure preserving transformations with arbitrary finite spectral multiplicity, Preprint, University of Maryland, 1982.

Cited by Sources: